# SDR DALA2017081006142

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 46,372 hours, 38,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT TO RT VENT, INSIDE VENT BOX, VERTICAL ANGLE BELOW AFT TOP CORNER IS CRACKED AT UPPER. REPLACED THE ANGLE IAW SRM 51-10-01. (LP 0156116)
